Epigraphical analysis

H. Attouch; R. J.-B. Wets

Annales de l'I.H.P. Analyse non linéaire (1989)

  • Volume: S6, page 73-100
  • ISSN: 0294-1449

How to cite


Attouch, H., and Wets, R. J.-B.. "Epigraphical analysis." Annales de l'I.H.P. Analyse non linéaire S6 (1989): 73-100. <http://eudml.org/doc/78209>.

author = {Attouch, H., Wets, R. J.-B.},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {epigraphical analysis; variational problems; generalized equations; differential inclusions; limit problems},
language = {eng},
pages = {73-100},
publisher = {Gauthier-Villars},
title = {Epigraphical analysis},
url = {http://eudml.org/doc/78209},
volume = {S6},
year = {1989},

AU - Attouch, H.
AU - Wets, R. J.-B.
TI - Epigraphical analysis
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 1989
PB - Gauthier-Villars
VL - S6
SP - 73
EP - 100
LA - eng
KW - epigraphical analysis; variational problems; generalized equations; differential inclusions; limit problems
UR - http://eudml.org/doc/78209
ER -


  1. [1] Zvi Artstein & Sergiu Hart, "Law of large numbers for random sets and allocation processes," Mathematics of Operations Research6 (1981), 482-492. Zbl0524.28015
  2. [2] Zvi Artstein & Roger J.-B. Wets, "Approximating the integral of a multifunction," J. Multivariate Analysis24 (1988), 285-308. Zbl0649.28010
  3. [3] Hedy Attouch, Variational Convergence for Functions and Operators, Pitman, London. 1984., Applicable Mathematics Series . Zbl0561.49012MR773850
  4. [4] Hedy Attouch, Dominique Aze & Roger J.-B. Wets, "Convergence of convex-concave saddle functions: continuity properties of the Legendre-Fenchel transform with applications to convex programming and mechanics," Annales de l'Institut H. Poincaré: Analyse Nonlinéaire (1988 (to appear)), Techn. Report A.V.A.M.A.C.-Perpignan, # 85-08, 1985. Zbl0667.49009
  5. [5] Hedy Attouch & Colette Picard, "On the control of transmission problems across perforated walls," in Proceedings of the First International Workshop: Sensors and Actuators in Distributed Parameter Systems, A. El Jai & M. Amouroux, eds., IFAC-Université de Perpignan, Perpignan, 1987, 31-58. 
  6. [6] Hedy Attouch & Hassan Riahi, "The epi-continuation method for minimization problems. Relation with the degree theory of F. Browder for maximal monotone operators," AVAMAC #87-02, Perpignan, 1987. Zbl0705.49007
  7. [7] Hedy Attouch & Roger J.-B. Wets, "Isometries for the Legendre-Fenchel transform." Transactions of the American Mathematical Society296 (1986), 33-60. Zbl0607.49009
  8. [8] Hedy Attouch & Roger J.-B. Wets, "Quantitative stability of variational systems: II. A framework for nonlinear conditioning," IIASA Working Paper88-9, Laxenburg, Austria., February 1988. Zbl0793.49005
  9. [9] Hedy Attouch & Roger J.-B. Wets, "Quantitative stability of variational systems: I. The epigraphical distance," IIASA Working Paper88-8, Laxenburg, February 1988. Zbl0753.49007
  10. [10] Hedy Attouch & Roger J.-B. Wets, "Lipschitzian stability of the epsilon-approximate solutions in convex optimization," IIASA Working Paper WP-87-25, Laxenburg, Austria, March 1987. Zbl0802.49009
  11. [11] Jean-Pierre Aubin, "Graphical convergence of set-valued maps," WP-87, IIASA Laxenburg, September 1987. 
  12. [12] Jean-Pierre Aubin & Ivar Ekeland, Applied Nonlinear Analysis, J. Wiley Intersciences, New York, 1984. Zbl0641.47066
  13. [13] Dominique Aze & Jean-Paul Penot, "Operations on convergent families of sets and functions," Techn. Report AVAMAC #87-05, Perpignan, 1987. Zbl0672.26007
  14. [14] Kerry Back, "Convergence of Lagrange multipliers and dual variables for convex optimization problems," Mathematics of Operations Research13 (1988), 74-79. Zbl0645.49005MR931487
  15. [15] Kerry Back, "Continuity of the Fenchel transform of convex functions," Proceedings of the American Mathematical Society97 (August 1986), 661-667. Zbl0605.46011MR845984
  16. [16] Gerald Beer, "On Mosco convergence of convex sets," B ulletin of the A ustralian Mathematical Society (1987) Zbl0669.52002MR969914
  17. [17] Gerald Beer & Petar Kenderov, "On the argmin multifuction for lower semicontinuous functions," Proceedings of the American Mathematical Society102 (1988), 107-113. Zbl0731.49009
  18. [18] Haim Brezis, Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam, 1973. Zbl0252.47055MR348562
  19. [19] Giuseppe Buttazzo, "Su una definizione dei Γ-limiti," Bollettino Unione Matematica Italiana14-B (1977), 722-744. Zbl0445.49016MR500789
  20. [20] Charles Castaing & Michel Valadier, Convex Analysis and Measurable Multifunctions, Springer Verlag,Lecture Notes in Mathematics 580, Berlin, 1977. Zbl0346.46038
  21. [21] Frank H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983. Zbl0582.49001MR709590
  22. [22] Michael Crandall, L. Craig Evans & Pierre-Louis Lions, "Some properties of the viscosity solutions of Hamilton-Jacobi equations," Tansactions of the American Mathematical Society282 (1984), 487-502. Zbl0543.35011
  23. [23] Gianni Dal Maso, Ennio De Giorgi & Luciano Modica, "Weak convergence of measures on spaces of lower semicontinuous functions," ISAS Report 8/86/M, Trieste, 1986. Zbl0638.46019
  24. [24] Ennio De Giorgi, "Convergence problems of functionals and operators," in Recent Methods in Nonlinear Analysis, E. De Giorgi, E. Magenes & U. Mosco, eds., Pitagora Editrice, Bologna, 1979, 131-188. 
  25. [25] Szymon Dolecki, "Convergence of minima in convergence spaces," Optimization17 (1986), 553-572. Zbl0614.49013MR858305
  26. [26] Alain Fougeres & Annik Truffert, "Régularisation s.c.i. et épiconvergence: approximations inf-convolutives associées à un référentiel," Annali di Matematica Puri ed Applicati (1986), preprint AVAMAC# 84-13. Zbl0662.49005
  27. [27] Halina Frankowska, "Optimal trajectories associated to a solution of contingent Hamilton-Jacobi equation," Working Paper WP-87-069, I.I.A.S.A., Laxenburg, June 1987. Zbl0612.49023
  28. [28] Christian Hess, "Quelques théorèmes limites pour des ensembles aléatoires bornés ou non," Séminaire d'Analyse Convexe, Université du Languedoc14 (1984), 12:1-12:50. MR903276
  29. [29] Jean-Baptiste Hiriart-Urruty & Marie-Laurence Mazure, "Formulations variationnelles de l'addition parallèle et de la soustraction parallèle d'opérateurs semi-definis positifs, Comptes Rendus de l'Académie des Sciences de Paris302 (1986), 527-530. Zbl0597.15008
  30. [30] Jean-Luc Joly, "Une famille de topologies sur l'ensemble des fonstions convexes pour lesquelles la polarité est bicontinue," J. Mathématiques Pures et Appliquées52 (1973). 421-441. Zbl0282.46005MR500129
  31. [31] Pierre-Jean Laurent, Approximation et Optimisation, Hermann, Paris, 1972. Zbl0238.90058MR467080
  32. [32] Jean-Jacques Moreau, "Rafle par un convexe variable, 1ère partie.," Séminaire d'Analyse Convexe, Université de Montpellier 1 (1971), 15:1-15:xx. Zbl0343.49019
  33. [33] Jean-Jacques Moreau, "Rafle par un convexe variable, 2ème partie.," Séminaire d'Analyse Convexe, Université de Montpellier 2 (1972), 3:1-3:xx. Zbl0343.49020
  34. [34] James-Louis Ndoutoume, "Calcul différentiel généralisé du second ordre pour des fonctions convexes," AVAMAC, Université de Perpignan, Vol.2, no. 2., 1986. 
  35. [35] Jean-Paul Penot, "Preservation of persistence and stability under intersection and operations," Manuscript, Université de Pau, 1986, (to appear). 
  36. [36] Stephen M. Robinson, "Local epi-continuity and local optimization," Mathematical Programming37 (1987), 208-222. Zbl0623.90078MR883021
  37. [37] R.T. Rockafellar, "First and second-order epi-differentiability in nonlinear programming," Manuscript, University of Washington, Seattle, 1987. Zbl0655.49010MR936806
  38. [38] R.T. Rockafellar, "Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives," Manuscript, University of Washington, Seattle, 1987. Zbl0698.90070
  39. [39] R.T. Rockafellar & Roger J.-B. Wets, "Variational systems, an introduction," in Multifunctions and Integrands: Stochastic Analysis, Approximation and Optimization, G. Salinetti, ed., Springer Verlag,Lecture Notes in Mathematics1091, Berlin, 1984, 1-54. 
  40. [40] Michel Volle, "Equations inf-convolutives," Manuscript, Université de Limoges, February 1988. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.